My husband has just been prescribed Doxycycline and I am worried about being near him as I am highly allergic to Penicillin and get blisters on my skin if I come into contact with tears or sweat or other body fluids from people taking Penicillin. Am I going to be safe near him?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
the doctor has said to take these as I have had an allegic reaction to something that has given me a severe itchy rash over my body
1 answer • 15 Jan 2010
My daughter is allergic to pennicillin and was proscribed cefprozil and I am freaking out about giving it to her. She injured her foot at the ...
1 answer • 14 Aug 2010
Had a very bad reaction to doxycycline, felt like my skin was on fire (literally), couldn't let the sunlight hit my skin at all. Terrible... ...
1 answer • 8 Apr 2011
2 answers • 28 May 2014
because I am allergic to penicillin and the doctor prescribed it and I forgot to tell him
1 answer • 10 days ago